VOL. 43 · NO. 2 | 2013
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 43 (2), (2013)
No abstract available
Articles
Fernanda Botelho, James Jamison
Rocky Mountain J. Math. 43 (2), 395-416, (2013) DOI: 10.1216/RMJ-2013-43-2-395
KEYWORDS: Banach algebras of Lipschitz functions, algebra homomorphisms, algebra isomorphisms, sequence valued Lipschitz function spaces, 46J10, 47B48, 47L10
No abstract available
Benjamin Cahen
Rocky Mountain J. Math. 43 (2), 417-441, (2013) DOI: 10.1216/RMJ-2013-43-2-417
KEYWORDS: contraction, semisimple Lie group, semidirect product, Cartan motion group, unitary representation, principal series, symplectomorphism, coadjoint orbit, Weyl quantization, Berezin quantization, 81S10, 22E46, 22E45, 81R05
No abstract available
C.J. Cummins
Rocky Mountain J. Math. 43 (2), 443-468, (2013) DOI: 10.1216/RMJ-2013-43-2-443
KEYWORDS: 11F03, 11F06, 11F20, 20H05
No abstract available
Keith Dsouza, Mike Krebs
Rocky Mountain J. Math. 43 (2), 469-478, (2013) DOI: 10.1216/RMJ-2013-43-2-469
KEYWORDS: binomial coefficient, Cayley graph, Ramanujan graph, Alon-Boppana theorem, ‎adjacency matrix
No abstract available
Siddhartha Gadgil, Tejas Kalelkar
Rocky Mountain J. Math. 43 (2), 479-487, (2013) DOI: 10.1216/RMJ-2013-43-2-479
No abstract available
Georg Hetzer, Wenxian Shen, Aijun Zhang
Rocky Mountain J. Math. 43 (2), 489-513, (2013) DOI: 10.1216/RMJ-2013-43-2-489
KEYWORDS: Monostable equation, random dispersal, discrete dispersal, nonlocal dispersal, Principal eigenvalue, spreading speed, Variational principle, 34L15, 35K55, 35K57, 37L60, 45C05‎, 45G10, 45M20, 47G10, 92D25
No abstract available
Sebahattin Ikikardes, Recep Sahin
Rocky Mountain J. Math. 43 (2), 515-522, (2013) DOI: 10.1216/RMJ-2013-43-2-515
KEYWORDS: Bordered Klein surface, automorphism, NEC group, $M^*$-group, generalized $M^*$-group, generalized $M^*$-simple group, 30F50, 20H10
No abstract available
Eric B. Kahn
Rocky Mountain J. Math. 43 (2), 523-537, (2013) DOI: 10.1216/RMJ-2013-43-2-523
No abstract available
De-Xiang Ma, Xiao-Zhong Yang
Rocky Mountain J. Math. 43 (2), 539-550, (2013) DOI: 10.1216/RMJ-2013-43-2-539
KEYWORDS: iteration, positive solution, third order three-point, boundary value problem, increasing homeomorphism and positive homomorphism
No abstract available
Mark Mandelkern
Rocky Mountain J. Math. 43 (2), 551-561, (2013) DOI: 10.1216/RMJ-2013-43-2-551
KEYWORDS: 46B20
No abstract available
S.I. Nada, D.L. Fearnley
Rocky Mountain J. Math. 43 (2), 563-571, (2013) DOI: 10.1216/RMJ-2013-43-2-563
KEYWORDS: weak topology, Hausdorff, first countable, Baire category theorem, separation axioms, 54A10, 54H05, 54F45
No abstract available
Artur Piękosz
Rocky Mountain J. Math. 43 (2), 573-617, (2013) DOI: 10.1216/RMJ-2013-43-2-573
KEYWORDS: o-minimal structure, generalized topology, locally definable space, weakly definable space, CW-complex, homotopy sets, generalized homology, generalized cohomology, 03C64, 55N20, 55Q05
No abstract available
Lingying Teng, Li Xiang, Daoyi Xu
Rocky Mountain J. Math. 43 (2), 619-644, (2013) DOI: 10.1216/RMJ-2013-43-2-619
KEYWORDS: Neutral stochastic functional differential equations, existence, uniqueness, Continuation theorem
No abstract available
Maciej Ulas
Rocky Mountain J. Math. 43 (2), 645-660, (2013) DOI: 10.1216/RMJ-2013-43-2-645
KEYWORDS: Higher twists of elliptic curves, Elliptic curves, ‎rank‎, $j$-invariant, 11G05
No abstract available
Alexandru Zaharescu, Mohammad Zaki
Rocky Mountain J. Math. 43 (2), 661-676, (2013) DOI: 10.1216/RMJ-2013-43-2-661
KEYWORDS: Zeta and $L$-functions, Dirichlet series, analytic continuation, 11M06, 11M20, 11M26
No abstract available
Zhaojun Zong, Feng Hu
Rocky Mountain J. Math. 43 (2), 677-695, (2013) DOI: 10.1216/RMJ-2013-43-2-677
KEYWORDS: ${\cal F}_t$-consistent nonlinear expectation ($\cal F$-expectation), Backward stochastic differential equation (BSDE), generalized $g$-expectation, Comparison theorem, 60H10, 60G48
No abstract available
Back to Top